Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some topological approaches to the four color problem


Author: Steve Fisk
Journal: Bull. Amer. Math. Soc. 79 (1973), 1051-1055
MSC (1970): Primary 55A15; Secondary 05C15, 05C10
MathSciNet review: 0319796
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A15, 05C15, 05C10

Retrieve articles in all journals with MSC (1970): 55A15, 05C15, 05C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13327-0
PII: S 0002-9904(1973)13327-0